# SDR ASAA0010173

- Difficulty date: November 21, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 656210730
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING HEAVY MAINTENANCE, FOUND LOWER CARGO DOOR SILL CRACKED AT STATION 368, WATERLINE 208.  REPAIRED PER EA 5310-01888.  (M)
